# SDR IPXA3579857

- Difficulty date: August 5, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN BS 1200 LBL 45.5 TO RBL 45.5 FLOORBEAM UPPER FLANGE, UPPER SURFACE CORRODED.  FABRICATED NEW REPAIR IAW SRM 53-00-51-2R-6.
